Details for Daget, J. and J.M. Ecoutin, 1976
Citation Daget, J. and J.M. Ecoutin, 1976. Modèles mathématiques applicables aux poissons tropicaux subissant un arrêt prolongé de croissance. Cah. ORSTOM, sér. Hydrobiol. 10(2):59-69.
Paper URL
Ref. No. 9533
Language French
Usage not seen
Find this reference in Google Scholar | Scirus | Species used from this reference
(e.g. cnidaria)

Comments & Corrections

Sign our Guest Book
Back to Search
cfm script by eagbayani, 12/10/04 ,  php script by rolavides, 09/05/08 ,  last modified by gpablico 08/24/17